# SDR UIEA200700095

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B04913428
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/DECK STA960, S-7R CREASE BEAM SUPPORT ANGLE  FOUND CRACKED.  CREASE BEAM SUPPORT WEB REPLACED AS PER SRM 51-10-01.
